| Catalog Number |
286750200S |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the installation of one of the styletes, the arsenalera experienced resistance when attempting to insert it into the viper prime screwdriver.When removing the stylet, the presence of organic matter was observed, which led to cataloging both the affected stylet and any instrumental that was in contact with it as contaminated instrumental.Because of this, both stiletes were discarded from surgery.The problem was identified with the patient already under anesthesia, which forced a considerable delay in the start of the surgery.Given this situation, it was necessary to reprocess the boxes, which caused a significant delay in the ward and extended the exposure time of the patient under anesthesia, exceeding the expected time.This delay not only affected the safety and well-being of the patient, but also generated considerable distrust and discomfort within the medical team, who were forced to modify the original surgical plan in order to carry out the intervention.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.